# SDR 97ZZZX831

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60228
- Make and model: Cessna 150J
- Aircraft serial: 15070157
- Engine: Cont O200A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Venturi
- Part number: 46A70
- Condition: Worn
- Location: Carburetor
- Part time: 3,040 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

OWNER REPORTED ENGINE BEING ROUGH AT LOW RPM AND POOR ACCELERATION AND HESITATION WHILE ADDING POWER, AND NOT RUNNING BELOW 1,000 RPM.  INSPECTION REVEALED A TWO-PIECE VENTURI STILL INSTALLED AND WORN TO A POINT OF NEAR SEPARATION.  AD 93-18-03 FOR INSTALLING A ONE-PIECE WAS NOT INSTALLED ALTHOUGH A V-STAMP HAD BEEN APPLIED TO THE DATA PLATE INDICATING COMPLIANCE.  NO LOG BOOK ENTRY OF THAT SPECIFIC AD HAD BEEN MADE, JUST AN ENTRY OF 'AD'S CHECKED OR C/W', AT 12-26-93.  AD EFFECTIVE DATE = 10-29-93.
